A result on q-series and its application to quadratic forms

George E. Andrews, Yoshiyuki Kitaoka

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The purpose of this paper is to prove a conjectured q-identity. The result is then applied to estimating the local density of solutions of certain systems of quadratic form identities.

Original languageEnglish (US)
Pages (from-to)54-62
Number of pages9
JournalJournal of Number Theory
Volume34
Issue number1
DOIs
StatePublished - Jan 1990

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A result on q-series and its application to quadratic forms'. Together they form a unique fingerprint.

  • Cite this